# SDR FDKA200704169

- Difficulty date: April 6, 2007
- Submitted: June 25, 2007
- Operation: Air carrier
- Aircraft: N848MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145530
- Aircraft time: 12,368 hours, 11,443 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Beam
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT OUTBOARD SIDE BEAM ON THRUST REVERSER CRACKED.  REPLACED BEAM.
